# SDR WX0A2017053073253

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 39,799 hours, 26,564 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Nut
- Condition: Loose
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED AN ODOR IN THE  MID-CABIN DURING ENTIRE FLIGHT.  FOUND OIL LEAKING FROM GENERATOR FLANGE.  TORQUED THE MOUNTING NUTS.
